Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Principal groupoid $C^*$-algebras with bounded trace
HTML articles powered by AMS MathViewer

by Lisa Orloff Clark and Astrid an Huef PDF
Proc. Amer. Math. Soc. 136 (2008), 623-634 Request permission

Abstract:

Suppose $G$ is a second countable, locally compact, Hausdorff, principal groupoid with a fixed left Haar system. We define a notion of integrability for groupoids and show $G$ is integrable if and only if the groupoid $C^*$-algebra $C^*(G)$ has bounded trace.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L05, 46L55
  • Retrieve articles in all journals with MSC (2000): 46L05, 46L55
Additional Information
  • Lisa Orloff Clark
  • Affiliation: Department of Mathematical Sciences, Susquehanna University, Selinsgrove, Pennsylvania 17870
  • MR Author ID: 624226
  • Email: clarklisa@susqu.edu
  • Astrid an Huef
  • Affiliation: School of Mathematics and Statistics, University of New South Wales, Sydney, NSW 2052, Australia
  • MR Author ID: 620419
  • Email: astrid@unsw.edu.au
  • Received by editor(s): August 23, 2006
  • Received by editor(s) in revised form: December 6, 2006
  • Published electronically: October 26, 2007
  • Additional Notes: This research was supported by the Australian Research Council and an AWM-NSF Mentoring Travel Grant.
  • Communicated by: Joseph A. Ball
  • © Copyright 2007 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 623-634
  • MSC (2000): Primary 46L05, 46L55
  • DOI: https://doi.org/10.1090/S0002-9939-07-09035-1
  • MathSciNet review: 2358504